General static spherical solutions of d-dimensional charged dilaton gravity theories

Cited 6 time in webofscience Cited 0 time in scopus
  • Hit : 173
  • Download : 0
We obtain the general static, spherically symmetric solutions of the d-dimensional Einstein-Maxwell-dilaton theories by dimensionally reducing them to a class of 2-dimensional dilaton gravity theories. By studying the symmetries of the actions for the static equations of motion, we find field redefinitions that nearly reduce these theories to the d-dimensional Einstein-Maxwell-scalar theories, and therefore enable us to get the exact solutions. We do not make any assumption about the asymptotic space-time structure. As a result, our 4-dimensional solutions contain the asymptotically flat Garfinkle-Horowitz-Strominger (GHS) solutions and the non-asymptotically hat Chan-Horne-Mann (CHM) solutions. Besides that, we find some new solutions with a finite range of allowed radius of the transversal sphere. These results generalize to an arbitrary spacetime dimension d (d > 3).
Publisher
ELSEVIER SCIENCE BV
Issue Date
1997-02
Language
English
Article Type
Article
Keywords

BLACK-HOLES

Citation

NUCLEAR PHYSICS B, v.486, no.1-2, pp.114 - 130

ISSN
0550-3213
DOI
10.1016/S0550-3213(96)00658-X
URI
http://hdl.handle.net/10203/71088
Appears in Collection
PH-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 6 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0